Skip to main content

Review of the book 'Lie superalgebras and enveloping algebras' (Graduate Studies in Mathematics 131) By Ian M. Musson

Launois, Stephane (2013) Review of the book 'Lie superalgebras and enveloping algebras' (Graduate Studies in Mathematics 131) By Ian M. Musson. Review of: Lie superalgebras and enveloping algebras (Graduate Studies in Mathematics 131) By Ian M. Musson by Musson, Ian M.. Bulletin of the London Mathematical Society, 45 (3). pp. 666-667. ISSN 0024-6093. (doi:10.1112/blms/bdt004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1112/blms/bdt004
Item Type: Review
DOI/Identification number: 10.1112/blms/bdt004
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 28 Nov 2013 09:01 UTC
Last Modified: 29 May 2019 11:30 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36963 (The current URI for this page, for reference purposes)
  • Depositors only (login required):